# SDR SWIA972497

- Difficulty date: March 29, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 11,466 hours, 16,521 cycles
- Engine: Pwa PW118B
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HANDSET SMOKING AND INOPERATIVE.  REMOVE AND REPLACE FLIGHT ATTENDANT HANDSET.  OPS CHECK GOOD IAW 23-30-1.  P/N:  5096-1-2, S/N ON:  669.
